# SDR AALA202206077410

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A300*
- Aircraft serial: 6420
- Aircraft time: 24,206 hours, 9,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD FLIGHT ATTENDANT DISPLAY 1L DOOR ARMED STATUS DISAGREES WITH DOOR AND ECAM DOOR PAGE. SERVICED 1L DOOR ASSIST BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
